Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 202860, 16 pages
http://dx.doi.org/10.1155/2012/202860
Research Article

An Alternative Regularization Method for Equilibrium Problems and Fixed Point of Nonexpansive Mappings

Department of Mathematics, Tianjin Polytechnic University, Tianjin 300160, China

Received 16 December 2011; Accepted 26 December 2011

Academic Editor: Rudong Chen

Copyright © 2012 Shuo Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce a new regularization iterative algorithm for equilibrium and fixed point problems of nonexpansive mapping. Then, we prove a strong convergence theorem for nonexpansive mappings to solve a unique solution of the variational inequality and the unique sunny nonexpansive retraction. Our results extend beyond the results of S. Takahashi and W. Takahashi (2007), and many others.